MathSciNet Relay Station
MathSciNet bibliographic data
MR227268 (37 #2853) 20.27 (12.00)
Bovdi, A. A. Periodic normal subgroups of the multiplicative group of a group ring. (Russian) Sibirsk. Mat. Ž. 9 1968 495–498.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement